MathSciNet Relay Station
MathSciNet bibliographic data
MR1785056 (2001f:37055) 37F10 (30D05 37F50)
Bodelón, Clara; Devaney, Robert L.; Hayes, Michael; Roberts, Gareth; Goldberg, Lisa R.; Hubbard, John H. Dynamical convergence of polynomials to the exponential. J. Differ. Equations Appl. 6 (2000), no. 3, 275–307.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement